How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Physician
Category: Neurology
Satisfied Customers: 8694
Experience:  Doctor of Medicine
Type Your Neurology Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I am a 49 yo, caucasian male. About a month ago, I noticed

Customer Question

I am a 49 yo, caucasian male. About a month ago, I noticed a slight twitching in my left thumb and then sometimes in my left leg. I had been taking Lamisil and had the indicated symptoms of that, severe diarrhea, upset stomach.. I stopped it after 17 days. Since then, I still have small twitches in my left leg muscle (not the thumb).. I also noticed a slight sense of "lessening" of peripheral vision in my left eye.. it's not anything I can describe.. just seems "different." That has been the case for 2 days. Oh, I have a small head cold. I have done the self scare tactic of reading everything online and of course, think the worst. Any thoughts.
Submitted: 6 months ago.
Category: Neurology
Expert:  Dr. SH replied 6 months ago.
Thank you for your question.Your symptoms could indicate electrolyte problems due to diarrhea that you suffered from taking lamisil.Electrolyte problems such as low calcium, sodium, potassium, magnesium can all lead to these symptoms that you are experiencing.I would recommend that you should take over-the-counter calcium, magnesium and vitamin D supplements to help.Also take plenty of electrolyte rich fluids such as pedialyte or gatorade.Let me know if you have more questions.Please rate me by clicking on one of the rating options at your end.Kindest regards

Related Neurology Questions